Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

117 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
Quetiapine-associated acute dystonia.
Kropp S, Hauser U, Ziegenbein M. Kropp S, et al. Ann Pharmacother. 2004 Apr;38(4):719-20. doi: 10.1345/aph.1D411. Epub 2004 Feb 13. Ann Pharmacother. 2004. PMID: 14966260 No abstract available.
Galactorrhea due to psychotropic drugs.
Kropp S, Ziegenbein M, Grohmann R, Engel RR, Degner D. Kropp S, et al. Pharmacopsychiatry. 2004 Mar;37 Suppl 1:S84-8. doi: 10.1055/s-2004-815515. Pharmacopsychiatry. 2004. PMID: 15052519
New Onset of Suicidal Impulses Following Abrupt Cessation of Valproate.
Ladwig J, Andreae D, Grohmann R, Toto S, Kropp S, Bleich S. Ladwig J, et al. Among authors: kropp s. Pharmacopsychiatry. 2017 Nov;50(6):270. doi: 10.1055/s-0043-109240. Epub 2017 May 8. Pharmacopsychiatry. 2017. PMID: 28482360 German. No abstract available.
117 results